On minimal subdegrees of finite primitive permutation groups

Michael Giudici, Cai-Heng Li, Cheryl Praeger, Akos Seress, V. Trofimov

    Research output: Chapter in Book/Conference paperChapter

    Original languageEnglish
    Title of host publicationFinite Geometries, Groups and Computation
    EditorsA. Hulpke, R. Liebler, T. Penttila, Á. Seress
    Place of PublicationGermany
    PublisherHubert & Co
    Pages75-93
    Volume1
    EditionPingree Park, Colorado, USA
    ISBN (Print)9783110182200
    Publication statusPublished - 2006

    Publication series

    NameProceedings of the Conference 'Finite Geometries, Groups, and Computation'

    Cite this

    Giudici, M., Li, C-H., Praeger, C., Seress, A., & Trofimov, V. (2006). On minimal subdegrees of finite primitive permutation groups. In A. Hulpke, R. Liebler, T. Penttila, & Á. Seress (Eds.), Finite Geometries, Groups and Computation (Pingree Park, Colorado, USA ed., Vol. 1, pp. 75-93). (Proceedings of the Conference 'Finite Geometries, Groups, and Computation'). Hubert & Co.